# SDR 20001204SH015

- Difficulty date: October 18, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- System (JASC): 2140 · Heating System
- Part: Seal
- Part number: 26405
- Condition: Leaking
- Location: Rt Sub Wing
- Part time: 295 hours
- Component: Htr Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, CREW SMELLED FUEL AND RETURNED TO LAND, LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND HEATER FUEL FILTERS LEAKING.  REMOVED AND REPLACED GASKET.  OPS AND LEAK CHECKED OK. AIRCRAFT RELEASED FOR RETURN TO SERVICE.  (X)
